# SDR AALA202302079615

- Difficulty date: January 31, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53111061210
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD LATERAL FRAME FASTENER HOLE #24 AT FR 4 AND THE SIDE POST UPPER ATTACHMENT LEFT SIDE COMMON TO THE HORIZONTAL FLANGE OF THE FITTING. MAINTENANCE REPAIRED FRAME PER EA 340769.
